# SDR DALA2025010700130

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE COMMON TO FUSELAGE SKIN AND RH PYLON UPPER SKIN LOCATED AT Y=1178 CANTED WAS REMOVED. LOWER ANGLE COMMON TO REMOVED ANGLE WAS FOUND CRACKED. SUMMARY OF NRC 00820: LOWER ANGLE COMMON TO FUSELAGE SKIN AND RH PYLON UPPER SKIN LOCATED AT Y=1178 CANTED WAS REPAIRED PER ER/A 623100-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 623100-14 REV 4. ASSOCIATED ER/A 14-623100 ADDED FOR AC 9548. (LP #0748728)
